# SDR SWIA202055229

- Difficulty date: November 6, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED AT FS 581.00 TO FS 684.00 RBL 9.0.  C-CHECK RO 1/5/2021.  REMOVED DAMAGED FLOOR SEAT TRACK AT FS 581.00 TO FS 684.00 RBL 9, REF CRJ-700 AMM 53-00-49-000-801-A15.  INSTALLED NEW FLOOR SEAT TRACK AT FS 581.00 TO FS 684.00 RBL 9, REF CRJ-700 AMM 53-00-49-400-801-A15.  USED CALIBRATED TORQUE TOOL TUC5825 CAL DUE DATE: 31-MAY-21.
